Depression and Anxiety Returning with a Vengance

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

P-Fit
Regular Member


Date Joined Jun 2008
Total Posts : 419
   Posted 3/30/2009 11:45 AM (GMT -6)   
My depression and anxiety came back and hit me very hard this weekend. I've been weaning off Lexapro but I think I need to go back to my 5mg dose for a while. I didn't get off the couch all weekend, couldn't sleep and had 2 major anxiety attacks last night.
 
I know this is related to my sisters death and being upset over the weight gain due to the antidepressants. I just feel trapped. I was able to postpone my mid-term until after the funeral but it didn't matter because I failed it!!! I've NEVER failed an exam before. I was devestated. I just looked at the computer screen like the grade was going to change. I went home and ate a whole plate of brownies. I'm having all the old aches and pains, fear of working out (heart beating fast)that I had when I was first diagnosed with depression. I cried last night at 4am for NO REASON.
 
I'm going to start a new fitness program and give up sugar, gluten and junk foods for good in order to try and get this weight off. I know people say its so hard on the meds but I have to do something. Being 25lbs overweight is only making me MORE tired and depressed!
 
I really thought I had beaten this thing. I guess I don't understand this illness at all. mad


Dee-39yrs old wife and mom of 3 boys
UC/PTSD/Panic Disorder/Depression/myofacial pain syndrome 2009-750mg colozal/.750mg clonazepam, 5mg Lexapro-1,000mg canasa/Fioricet/Prilosec OTC-2x daily, Triple Strength Fish Oils/Colonoscopies-4
 

Post Edited (P-Fit) : 3/30/2009 2:17:01 PM (GMT-6)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41263
   Posted 3/30/2009 1:38 PM (GMT -6)   
Hi P-Fit,

I am so sorry to hear about your sister. It is so hard when we lose somebody so close to us. I wish you peace at this difficult time.

I see that you already have a plan to battle your depression. I am glad for that. In the meantime I suggest that you try to relax and breathe. This is probably just a bump in the road and will subside soon. I am glad that you are going back on the five mg of lexapro. I hope that this helps. We have to wean off so slowly. And it sounds like that is what you are trying to do.

I hope that your day gets better. Keep posting and let us know how you are doing.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


wyodakcowgirl
New Member


Date Joined Mar 2009
Total Posts : 2
   Posted 3/30/2009 4:53 PM (GMT -6)   
Dee
your statement is so true. I do not really understand this illness either. Never in my life have I been depressed before. about 3 months ago, I started feeling lethargic, and out of touch with reality. I have always been a driven person, always working hard to achieve what I wanted. Now, its like I dont even have goals or want to move forward with my life.

I have never taken any medication, because I hate the way it makes me feel. I am determined to fix this with exercise, and eating habits that youve mentioned. I've also started taking l-tryptophan to help me sleep, and to relax me. Its wonderful to find support on here.

God Bless

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/30/2009 4:56 PM (GMT -6)   
Hi P-Fit,
I understand so well exactly what you are saying. Please do know I am with you in spirit. 
 
Hugs
Kitt
 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41263
   Posted 3/30/2009 8:42 PM (GMT -6)   
Hi Wyodacowgirl,

I don't believe that I have met you. Welcome to the depression forum. I support your options for helping yourself with depression and I wish you the best.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


P-Fit
Regular Member


Date Joined Jun 2008
Total Posts : 419
   Posted 3/31/2009 9:48 AM (GMT -6)   

Well, here's a bit of good news. It turns out that the entire class failed the mid-term and the professor had to give a 50pt curve. That tops me out at 100%! At least I know that it wasn't just me. I studied my butt off for that thing even in the midst of all the pain/stress from my sister. Now I only wish I could give the 3lbs back I probably gained from eating that plate of brownies!! tongue

This is a PMS week for me so I think its best that I raise the Lexapro to 5mg. I'm always worse around this time. Hopefully with the new exercise program I will be able to go back down to my original small dose, but we'll see.


Dee-39yrs old wife and mom of 3 boys
UC/PTSD/Panic Disorder/Depression/myofacial pain syndrome 2009-750mg colozal/.750mg clonazepam, 5mg Lexapro-1,000mg canasa/Fioricet/Prilosec OTC-2x daily, Triple Strength Fish Oils/Colonoscopies-4
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41263
   Posted 3/31/2009 10:38 AM (GMT -6)   
This is fantastic. I am so glad that you passed your test. It must of been a hard one. I am happy that the teacher did a curve which caused you to get 100%.

Best wishes to you on this wonderful day.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, May 30, 2017 1:45 AM (GMT -6)
There are a total of 2,817,104 posts in 309,285 threads.
View Active Threads


Who's Online
This forum has 151732 registered members. Please welcome our newest member, fsdaf.
247 Guest(s), 4 Registered Member(s) are currently online.  Details
bluelyme, Mia @;------, CuriousCharles, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer